# SDR UIEA2021031800615

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,507 hours, 12,363 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D13344
- Condition: Malfunctioned
- Location: Aflots
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT CARGO SWITCH LIGHT NOT ILLUM AND EICAS MESSAGE NOT DISPLAYED DURING FIRE/OVHT TEST.( T/S IAW FIM 26-16 F/T 806 AND ENDED AT BLOCK 102 ON SHEET 2. REMOVED AND REPLACED AFOLTS NO 6 CARD IAW AMM 26-10-01. OPS CHECK GOOD AT THIS TIME. )
